Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Abortion. Heavy bleeding, brownish discharge, blood clots. Duration of bleeding after abortion?

Hello, I had a medical Abortion on 26th March 2013. Its been over 3.5 weeks now and still bleeding. I would say its very very heavy...but still heavy than my usual periods. the 1st 2 days was very very heavy and then it slowly subsided to brownish discharge and then again after few days it started with heavy bright red bleeding for last 2 weeks. I also noticed that for past 4-5 days there are clots being passed 3-4 per day and lil smelly too. Is it something to worry and take further medication? Also how long would bleeding last after medical abortion?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello, I would be happy to help you with your question.

If you have a medical abortion, either you did not completely pass all of the tissue, or there is a remote chance that the pregnancy was not in the uterus, but possibly in the tube. For this reason, it is important to seek help from a doctor. You need an HCG level drawn and an ultrasound. The increased odor suggests that this is an incomplete miscarriage of the pregnancy, and there is also a concern that this could turn into an infection.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor